# SDR DALA2021033001892

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 CORROSION ON SEAT TRACK FLANGE BTW STA. 620 TO 640, RBL 25 AND RBL 45 AT PASSENGER FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00714; CORROSION ON SEAT TRACK FLANGE BTW STA. 610 TO 640, RBL 25 AND RBL 45 AT PASSENGER FLOOR STRUCTURE WERE REPAIRED PER B757-300 SRM. (1765793)
